Vol. 13, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Pseudorepresentations of weight one are unramified

Frank Calegari and Joel Specter

Vol. 13 (2019), No. 7, 1583–1596
DOI: 10.2140/ant.2019.13.1583
Abstract

We prove that the determinant (pseudorepresentation) associated to the Hecke algebra of Katz modular forms of weight one and level prime to p is unramified at p.

PDF Access Denied

We have not been able to recognize your IP address 100.24.118.144 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Galois representations, modular forms
Mathematical Subject Classification 2010
Primary: 11F33
Secondary: 11F80
Milestones
Received: 23 March 2017
Revised: 13 May 2019
Accepted: 19 June 2019
Published: 21 September 2019
Authors
Frank Calegari
Department of Mathematics
The University of Chicago
IL
United States
Joel Specter
Mathematics Department
Johns Hopkins University
Baltimore, MD
United States